Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Spotting, pain, taken buscopan, basal scan normal, pause 500mg

yesterday i had egg pick up in the evening. After that in the middle of the night i got spotting with severe pain which i could not tolerate. so i took buscopan immediately. But pain and spotting did not subside.Today i went to the doctor and informed about this. she took basal scan and told me that everything is normal.she also prescribed pause 500mg tablet . yet i have pain and spotting. she also told that she might do the ET tomorrow. Iam worried that whether spotting and pain will continue after transfer. so please doctor i need explanation.
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello mam, it is common after ovum pick up to have spotting and pain because it is an invasive procedure. This will subside eventually and you can have ET done according to the schedule defined by your doctor. Wish you all the best.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor